# SDR MWEA98927

- Difficulty date: August 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N400ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45727
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhd Doubler
- Part number: 5910163
- Condition: Gouged
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN AFT PRESS BULKHEAD FORWARD FACE GOUGE AT DOUBLER REPAIR.  MTC FABRICATED AND INSTALLED DOUBLERS.
